# SDR USAA2014082800013

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 13,006 hours, 6,659 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN, FLOOR AT ENTRY IS CRACKED & DELAMINATED PANEL 151GF.  DELAMINATED FROM CTR OF PANEL TO RT EDGE FRONT TO BACK 24"X 60".  REPLACED FLOOR PANEL 151GF IAW AMM 53-42-14 PB 401.
